MAUDE Adverse Event Report: MERIT MEDICAL IRELAND, LTD. INQWIRE® AMPLATZ; WIRE, GUIDE, CATHETER

MERIT MEDICAL IRELAND, LTD. INQWIRE® AMPLATZ; WIRE, GUIDE, CATHETER
Catalog Number IQA521
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2026
Type of Reportable Event Malfunction

Brand Name
INQWIRE® AMPLATZ
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MERIT MEDICAL IRELAND, LTD.
parkmore business park west
galway, ireland H91 W 274
EI  H91 W274
Manufacturer (Section G)
MERIT MEDICAL IRELAND, LTD.
parkmore business park west
galway, ireland H91 W 274
EI   H91 W274
Manufacturer Contact
lisa perz msn, rn, pmp
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key25882902
Report Number9616662-2026-00065
Device Sequence Number8057928
Product Code DQX
UDI-Device Identifier00884450355954
UDI-Public00884450355954
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K170700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberIQA521
Device Lot NumberK3315310
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Initial Report FDA Received Date07/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown